# SDR TRAX200701215

- Difficulty date: August 16, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 13,144 hours, 10,774 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 0 DEGREES.  EMERGENCY DECLARED.  SKEW DETECTION SYSTEM.  09-06-07   REMOVED SKEW DET. DUMMY UNIT AND INSTALLED NEW SKEW DETECTION UNIT IAW CRJ AMM 27-51-15. PERFORMED OPS TEST OF SKEW DETECTION SYSTEM IAW TASK 27-51-15-710-802.  OPS CK GOOD. PEFORMED OPS TEST OF FLAP SYSTEM TASK 27-54-00-710-801. OPS CK GOOD.
